# SDR AU990874

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: 606199
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER CONTAMINATED WITH FERROUS METAL PARTICLES.   SUBMITTER SUSPECTED BEARING FAILURE.
